# SDR AU000785

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Pitot/Static Sys
- Component: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT/STATIC SYSTEM FAILED LEAK TEST.  INVESTIGATION FOUND THE PITOT SYSTEM CONNECTOR LOCATED AT THE LEFT WING BREAK WAS CROSS-THREADED AND ONLY HOLDING BY ONE TURN.  THE STATIC SYSTEM HAD BEEN REWORKED TO ACCOMMODATE THE ENCODED.  THE EXISTINGPLUMBING HAD BEEN CUT AND LARGER PLASTIC TUBING SLIPPED OVER IT TO FIT THE BRASS TEE.  UNAPPROVED PART.  (X)
